# SDR 95ZZZX1129

- Difficulty date: February 6, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N501PA
- Make and model: Cessna 150M
- Aircraft serial: 15077482
- Engine: Cont O200A
- System (JASC): 7322 · Fuel Control/Reciprocating Engines
- Part: Engine
- Condition: Ran Rough
- Location: Carb
- Stage of operation: NR
- Nature of condition: E, R
- Precautionary procedure: O

## Discrepancy

AD 93-18-03 AND PRECISION AIRMOTIVE SB NR MSA-2 R1, WAS DONE ON THIS CARB. AT 1521 HRS SMOH WHICH IS THE SINGLE PIECE VENTURI.  IT WAS DONE BY A REPAIR STATION.  AT 1771 HRS SMOH, ENGINE BEGAN TO RUN EXTREMELY ROUGH.  OAT WAS ABOUT 27 DEGREES FAHRENHEIT.  INVESTIGATION FOUND OUT THAT IF SINGLE PIECE VENTURI WAS INSTALLED AND ENGINE RAN ROUGH, IT NEEDED A DIFFERENT METERING NOZZLE, KIT PN 666-942.  THIS WAS DONE AND IT RAN FINE.  SUBMITTER SUGGESTS IF SINGLE PIECE VENTURI IS INSTALLED, THAT CHANGING THE FUEL NOZZLE IS A MUST.  IT IS COVERED IN SB MSA-2.
